Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 248, NWS Bismarck, ND

August 4, 20114 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Aug 4, 2011, 6:47 PM MDT for 4 counties in North Dakota. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2011, 6:47 PM MDT (00:47 UTC)
Expired
Aug 4, 2011, 7:45 PM MDT
In force
58 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Billings County, ND, Golden Valley County, ND, Slope County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 208 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 4, 4:49 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.8 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2011-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 592 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2011-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
592 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
2169 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

057 
WUUS53 KBIS 050047
SVRBIS
NDC007-033-087-089-050145-
/O.NEW.KBIS.SV.W.0248.110805T0047Z-110805T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
647 PM MDT THU AUG 4 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BILLINGS COUNTY IN SOUTHWEST NORTH DAKOTA...
  SOUTHEASTERN GOLDEN VALLEY COUNTY IN SOUTHWEST NORTH DAKOTA...
  NORTHERN SLOPE COUNTY IN SOUTHWEST NORTH DAKOTA...
  EXTREME SOUTHWESTERN STARK COUNTY IN SOUTHWEST NORTH DAKOTA...

* UNTIL 745 PM MDT

* AT 640 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  
  THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF SENTINEL BUTTE...OR 
  25 MILES EAST OF WIBAUX...AND MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MEDORA...ALPHA...THREE V CROSSING AND FRYBURG.

THOSE TRAVELING ON INTERSTATE 94 BETWEEN MILE MARKERS 33 AND 9 WILL 
BE IN THE PATH OF THIS DANGEROUS STORM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS OF OVER 70 
MPH. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4684 10317 4652 10318 4643 10356 4654 10384
      4685 10386 4700 10368
TIME...MOT...LOC 0045Z 314DEG 22KT 4684 10366
WIND...HAIL 70MPH 1.00IN

$$

HAMILTON
4 follow-up statements
127 
WWUS53 KBIS 050109
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
809 PM CDT THU AUG 4 2011

NDC007-033-087-089-050145-
/O.CON.KBIS.SV.W.0248.000000T0000Z-110805T0145Z/
BILLINGS ND-GOLDEN VALLEY ND-SLOPE ND-STARK ND-
709 PM MDT THU AUG 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHWESTERN STARK...NORTHERN SLOPE...SOUTHEASTERN GOLDEN VALLEY AND
SOUTHWESTERN BILLINGS COUNTIES UNTIL 745 PM MDT...

AT 704 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS 
STORM WAS LOCATED 10 MILES SOUTH OF MEDORA...OR 33 MILES SOUTHEAST 
OF WIBAUX...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  THREE V CROSSING AND FRYBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS OF OVER 70  
MPH. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO 
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

&&

LAT...LON 4684 10317 4652 10318 4643 10356 4654 10384
      4685 10386 4700 10368
TIME...MOT...LOC 0107Z 316DEG 21KT 4676 10354
WIND...HAIL 70MPH 1.00IN

$$

HAMILTON
428 
WWUS53 KBIS 050127
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
827 PM CDT THU AUG 4 2011

NDC007-033-087-089-050145-
/O.CON.KBIS.SV.W.0248.000000T0000Z-110805T0145Z/
BILLINGS ND-GOLDEN VALLEY ND-SLOPE ND-STARK ND-
727 PM MDT THU AUG 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHWESTERN STARK...NORTH CENTRAL SLOPE...CENTRAL GOLDEN VALLEY AND
SOUTH CENTRAL BILLINGS COUNTIES UNTIL 745 PM MDT...

AT 722 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS
STORM WAS LOCATED 14 MILES SOUTHWEST OF FRYBURG...OR 34 MILES WEST OF
DICKINSON...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHERN SLOPE...EXTREME SOUTHWESTERN
  STARK AND SOUTHERN BILLINGS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS OF OVER 70  
MPH. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO 
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.


&&

LAT...LON 4647 10354 4656 10378 4680 10379 4693 10361
      4684 10317 4652 10318
TIME...MOT...LOC 0127Z 316DEG 21KT 4668 10342
WIND...HAIL 70MPH <.75IN

$$

HAMILTON
320 
WWUS53 KBIS 050142
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
842 PM CDT THU AUG 4 2011

NDC033-050151-
/O.CAN.KBIS.SV.W.0248.000000T0000Z-110805T0145Z/
GOLDEN VALLEY ND-
742 PM MDT THU AUG 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GOLDEN VALLEY COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4687 10342 4684 10317 4656 10318 4654 10353
      4662 10361 4676 10361
TIME...MOT...LOC 0141Z 316DEG 21KT 4662 10334

$$

NDC007-087-089-050145-
/O.CON.KBIS.SV.W.0248.000000T0000Z-110805T0145Z/
BILLINGS ND-SLOPE ND-STARK ND-
742 PM MDT THU AUG 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHWESTERN STARK...NORTH CENTRAL SLOPE AND SOUTH CENTRAL BILLINGS
COUNTIES UNTIL 745 PM MDT...

AT 736 PM MDT...DOPPLER RADAR REPORTED A SEVERE THUNDERSTORM 
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS 
LOCATED 11 MILES NORTH OF AMIDON...OR 32 MILES NORTH OF 
BOWMAN...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHERN SLOPE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WINDS IN EXCESS OF 70 MPH.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS.

&&

LAT...LON 4687 10342 4684 10317 4656 10318 4654 10353
      4662 10361 4676 10361
TIME...MOT...LOC 0141Z 316DEG 21KT 4662 10334
WIND...HAIL 70MPH <.75IN

$$

HAMILTON
490 
WWUS53 KBIS 050147
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
847 PM CDT THU AUG 4 2011

NDC007-087-089-050156-
/O.EXP.KBIS.SV.W.0248.000000T0000Z-110805T0145Z/
BILLINGS ND-SLOPE ND-STARK ND-
747 PM MDT THU AUG 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN STARK...
NORTH CENTRAL SLOPE AND SOUTH CENTRAL BILLINGS COUNTIES HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. HOWEVER GUSTY
WINDS...DEADLY CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN CAN BE 
EXPECTED WITH THIS THUNDERSTORM.

LAT...LON 4687 10342 4684 10317 4656 10318 4654 10353
      4662 10361 4676 10361
TIME...MOT...LOC 0142Z 316DEG 21KT 4662 10333

$$

HAMILTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 5:24 PM MDT, 1 hour 23 minutes earlier.

Area forecast discussion, Aug 4, 5:24 PM MDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
624 PM CDT THU AUG 4 2011

.UPDATE...

SEVERE THUNDERSTORM WARNING ISSUED.

&&

.DISCUSSION...

ALL TEXT PRODUCTS WERE UPDATED TO INCLUDE THE SEVERE THUNDERSTORM
WARNING THAT IS NOW IN EFFECT. MOST UNSTABLE CAPE VALUES FROM 1000
TO 2000 J/KG AND 0-6 KM BULK SHEAR AROUND 40 KNOTS IS SUPPORTING
SUPERCELLS IN EASTERN MONTANA THANKS TO MODEST HEIGHT FALLS
ASSOCIATED WITH AN UPPER LEVEL SPEED MAX COMBINED WITH WEAK SURFACE
FRONTAL CONVERGENCE. LOOK FOR SEVERE POTENTIAL TO LESSEN QUICKLY
NEAR SUNSET AS DIURNAL COOLING SETS IN.

&&

.AVIATION...

SEVERE THUNDERSTORMS IN EASTERN MONTANA WILL MOVE INTO THE AREA
AND IMPACT KDIK FROM 01 UTC TO 04 UTC. VFR CONDITIONS WILL PREVAIL
AT OTHER AERODROMES UNTIL LATE FRIDAY AFTERNOON...WHEN ANOTHER
ROUND OF SEVERE THUNDERSTORMS MOVES THROUGH THE REGION.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM FRIDAY EVENING THROUGH SATURDAY EVENING
FOR NDZ001>005-009>013-017>023-025-031>037-040>048-050-051.

&&

SCHECK
Hazardous weather outlook, Aug 4, 5:10 PM MDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
610 PM CDT THU AUG 4 2011

NDZ001>005-012-013-020-022-023-025-034>037-042-045>048-050-051-
052315-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-MCHENRY-PIERCE-OLIVER-
SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-
EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
610 PM CDT THU AUG 4 2011 /510 PM MDT THU AUG 4 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING. SOME
OF THESE STORMS MAY BE STRONG WITH SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONGER SYSTEM WILL MOVE INTO THE NORTHERN PLAINS ON FRIDAY.
THIS WILL PRODUCE SHOWERS AND THUNDERSTORMS...SOME WHICH MAY BE
SEVERE. IN ADDITION...THESE STORMS MAY PRODUCE VERY HEAVY
RAINFALL. THE THREAT OF HEAVY RAIN WILL CONTINUE THROUGH THE NIGHT
FRIDAY AND INTO SATURDAY. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR
WESTERN AND CENTRAL NORTH DAKOTA. PLEASE REFER TO THAT BULLETIN
FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FRIDAY EVENING.

NDZ009>011-017>019-021-031>033-040-041-043-044-052315-
WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
610 PM CDT THU AUG 4 2011 /510 PM MDT THU AUG 4 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING BEFORE
SUNSET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONGER SYSTEM WILL MOVE INTO THE NORTHERN PLAINS ON FRIDAY.
THIS WILL PRODUCE SHOWERS AND THUNDERSTORMS...SOME WHICH MAY BE
SEVERE. IN ADDITION...THESE STORMS MAY PRODUCE VERY HEAVY
RAINFALL. THE THREAT OF HEAVY RAIN WILL CONTINUE THROUGH THE NIGHT
FRIDAY AND INTO SATURDAY. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR
WESTERN AND CENTRAL NORTH DAKOTA. PLEASE REFER TO THAT BULLETIN
FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SEVERE WEATHER TO THE NATIONAL WEATHER
SERVICE AT 800-247-0212.

SCHECK

In the hours before

Special weather statement, Aug 4, 4:17 PM MDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
517 PM CDT THU AUG 4 2011

NDZ017-018-031>033-040-041-043-044-042330-
MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
ADAMS-
INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH...
MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER
517 PM CDT THU AUG 4 2011 /417 PM MDT THU AUG 4 2011/

...SCATTERED SEVERE STORMS POSSIBLE LATE THIS AFTERNOON INTO
EARLY THIS EVENING OVER WEST CENTRAL AND SOUTHWEST NORTH DAKOTA...

THUNDERSTORMS NOW DEVELOPING OVER EAST CENTRAL AND SOUTHEAST MONTANA
WILL CONTINUE TO MOVE EAST INTO PORTIONS OF WEST CENTRAL AND
SOUTHWEST NORTH DAKOTA OVER THE NEXT SEVERAL HOURS. CONSIDERABLE
UNCERTAINTY EXISTS AS TO WHERE THESE STORMS WILL EVENTUALLY TRACK.
THUNDERSTORMS ARE EXPECTED TO DECREASE IN AERIAL COVERAGE AND
INTENSITY LATER THIS EVENING AFTER SUNSET.

LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN THREATS WITH
THE STRONGER STORMS. IF THREATENING WEATHER APPROACHES YOUR
AREA...SEEK SHELTER INDOORS. STAY TUNED FOR FUTURE STATEMENTS.

NH/TWH
Local storm report, Aug 4, 6:16 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
716 PM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TSTM WND GST     BEACH                   46.92N 104.00W
08/04/2011  M61 MPH          GOLDEN VALLEY      ND   AWOS

            SUSTAINED WINDS AT 39 MPH.

&&

NHEINERT
Local storm report, Aug 4, 6:23 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
723 PM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     BEACH                   46.92N 104.00W
08/04/2011  E68 MPH          GOLDEN VALLEY      ND   AMATEUR RADIO

            ROOF BLOWN OFF OF HOUSE.

&&

JTAEGER
Local storm report, Aug 4, 6:24 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
724 PM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     NON-TSTM WND GST BEACH                   46.92N 104.00W
08/04/2011  M72 MPH          GOLDEN VALLEY      ND   AWOS

            SUSTAINED WINDS AT 60 MPH.

&&

NHEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 10:59 PM MDTSevere Thunderstorm WarningBISMcLean, Ward61 min
Aug 5, 12:00 AM MDTSevere Thunderstorm WarningBISMcLean, Sheridan37 min
Aug 5, 1:59 AM MDTAreal Flood AdvisoryBISSheridan, Wells6 hr
Aug 5, 11:18 AM MDTAreal Flood AdvisoryBISBillings, Dunn, Golden Valley, McKenzie6 hr
Aug 5, 1:19 PM MDTSevere Thunderstorm WarningBISBowman, Slope56 min
Aug 5, 1:26 PM MDTSevere Thunderstorm WarningBISBillings, Golden Valley29 min
Aug 5, 2:18 PM MDTFlash Flood WarningBISBillings, Dunn, Stark6 hr
Aug 5, 2:44 PM MDTFlash Flood WarningBISBillings, Golden Valley, Slope2 hr
Aug 5, 2:51 PM MDTSevere Thunderstorm WarningBISDunn, Stark54 min
Aug 5, 3:13 PM MDTSevere Thunderstorm WarningBISBowman47 min
Aug 5, 3:45 PM MDTSevere Thunderstorm WarningBISDunn, Stark60 min
Aug 5, 3:59 PM MDTFlash Flood WarningBISStark6 hr
Aug 5, 4:23 PM MDTSevere Thunderstorm WarningBISGrant, Hettinger, Mercer, Morton, Oliver, Stark67 min
Aug 5, 4:34 PM MDTTornado WarningBISMorton26 min
Aug 5, 4:42 PM MDTAreal Flood AdvisoryBISGrant, Mercer, Morton, Oliver93 min
Aug 5, 5:04 PM MDTSevere Thunderstorm WarningBISGrant, Morton, Oliver41 min
Aug 5, 5:19 PM MDTSevere Thunderstorm WarningBISGrant, Morton39 min
Aug 5, 5:43 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton, Oliver62 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.